CSpace
半稳定纤维的单值
吴新文
1994
Source Publication科学通报
ISSN0023-074X
Volume039Issue:001Pages:5
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41605
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴新文. 半稳定纤维的单值[J]. 科学通报,1994,039(001):5.
APA 吴新文.(1994).半稳定纤维的单值.科学通报,039(001),5.
MLA 吴新文."半稳定纤维的单值".科学通报 039.001(1994):5.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴新文]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴新文]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴新文]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.